# SDR AALA202409037559

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 29,382 hours, 14,048 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Dirty
- Location: C/P Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HARD TO CLOSE COCKPIT DOOR, TOP RIGHT LOCK IS STICKY. CLEANED AND LUBED COCKPIT DOOR LOCK PER AMM 52-10-00.
